Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wayne R - Are you out there?

Posted by JohnL on June 21, 1999, at 16:52:54

Hi Wayne. This Naltrexone is nasty to get started on. I was just curious if you had tough side effects at first. Broke 50mg in half, cut that in half for a dose of about 12.5mg. Extremely foggy headed, disoriented, more depressed than I was. It's only day three, so I expect side effects to be worse early-on. Nausea isn't bad. Just a heavy depressed foggy head. Very uncomfortable. Does that sound familiar? Maybe 12.5mg is too much to start? What side effects did you have? Thank you. JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7610